Characterization theorems of Riley type for bicomplex holomorphic functions
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 825-841
Published online March 10, 2020
Printed July 31, 2020
Yutaka Matsui, Yuhei Sato
Kindai University; Kindai University
Abstract : We characterize bicomplex holomorphic functions from several estimates. Originally, Riley \cite{Riley} studied such problems in local case. In our study, we treat global estimates on various unbounded domains. In many cases, we can determine the explicit form of a function.
Keywords : Bicomplex analysis, hypercomplex analysis, Riley's value
MSC numbers : Primary 30G35, 32D20
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd